Tohoku Mathematical Journal

Wirtinger type inequalities and elliptic differential inequalities

Pui-kei Wong

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 23, Number 1 (1971), 117-127.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178242691

Digital Object Identifier
doi:10.2748/tmj/1178242691

Mathematical Reviews number (MathSciNet)
MR0283373

Zentralblatt MATH identifier
0219.35035

Subjects
Primary: 35.44
Secondary: 54.00

Citation

Wong, Pui-kei. Wirtinger type inequalities and elliptic differential inequalities. Tohoku Math. J. (2) 23 (1971), no. 1, 117--127. doi:10.2748/tmj/1178242691. https://projecteuclid.org/euclid.tmj/1178242691


Export citation

References

  • [1] J. H. BARRETT, Oscillation theory of ordinary linear differential equations, Advances in Math., 3(1969), 415-509.
  • [2] P. R. BEESACK, Integral inequalities of the Wirtinger type, Duke Math. J., 25(1958), 477 498.
  • [3] J. B. DIAZ AND JOYCE MCLAUGHLIN, Sturm separation and comparison theorems forordinar and partial differential equations, Atti Accad. Naz. Lincei Mem., 9(8) (1969), 135-194.
  • [4] PHILIP HARTMAN, Ordinary Differential Equations, Wiley, New York, 1964
  • [5] KURT KREITH, A strong comparison theorem for self-adjoint elliptic equations, Proc Amer. Math. Soc, 19(1968), 989-990.
  • [6] KURT KREITH, A generalized Picone identity, Atti Accad. Naz. Lincei Rend., 45(8)(1968), 217-220.
  • [7] KURT KREITH, Complementary bounds for eigenvalues, Atti Accad. Naz.Lincei Rend., 46(8)(1969), 84-85.
  • [8] KURT KREITH, A Sturm theorem forstrongly elliptic systems and applications, Bull. Amer Math. Soc, 75(1969), 1025-1027.
  • [9] W. T. REID, Properties of solutions of a Riccati matrix differential equation, J. Math Mech., 9(1960), 749-770.
  • [10] W. T. REID, Riccati matrix differential equations and nonoscillation criteria for associate linear differential systems, Pacific J. Math., 13(1963), 665-685.
  • [11] C. A. SWANSON, Comparison theorems for elliptic equations on unbounded domains, Trans Amer. Math. Soc, 126(1967), 278-285.
  • [12] C. A. SWANSON, An identity for elliptic equation with applications, Trans. Amer. Math Soc, 134(1968), 325-333.
  • [13] C. A. SWANSON, Comparison and Oscillation Theory of Linear Differential Equations, Academic Press, New York, 1968.
  • [14] C. A. SWANSON, Comparison theorems for elliptic differential systems, Pacific J. Math., 33(1970), 445-450.